# SDR 2010FA0000730

- Difficulty date: July 7, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Engine: Allsn T63A720
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gear
- Part number: 23038229
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( YKER)  ENGINE WAS SENT FOR REPAIR DUE TO GENERATING METAL.  UPON DISASSEMBLY, FOUND THAT THE SHAFT ON THE GEAR HAD FRACTURED APPROX 2.325 IN FROM THE FWD END OF THE SHAFT AT A RADIUS OF APPROX 0.75 IN.  THE RELATIVE MOTION BETWEEN THE PIECES WAS THE CAUSE OF THE REPORTED METAL.
